American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94B05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Masaaki Harada and Tsuyoshi Miezaki. On the existence of extremal Type II $\mathbb{Z}_{2k}$-codes. Math. Comp. 83 (2014) 1427-1446.
Abstract, references, and article information
View Article: PDF

[2] Daniel Berend and Shahar Golan. Littlewood polynomials with high order zeros. Math. Comp. 75 (2006) 1541-1552. MR 2219044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] David W. Boyd. On a problem of Byrnes concerning polynomials with restricted coefficients, II. Math. Comp. 71 (2002) 1205-1217. MR 1898751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] James A. Maiorana. A classification of the cosets of the Reed-Muller code $\mathcal{R}(1,6)$ . Math. Comp. 57 (1991) 403-414. MR 1079027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1